Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suggest treatment for metallic taste caused by reaction to antibiotic

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
My liver enzymes are elevated due to bad reaction from antibiotic. Very itchy and metallic taste in mouth. How long does this last?? How long until back to normal?
Posted Sat, 22 Feb 2014 in Medicines and Side Effects
Answered by Dr. Sudhir 14 minutes later
Brief Answer: You can check it after 4-6 weeks. Detailed Answer: Hello, Actually, its difficult to definitely predict when it will come down as it depends on how much they are raised, any past liver issues , any other associated liver or bile duct condition and finally was there underlying liver damage to some extent. If its just transitory rise due to drug reaction then it should fairly come down in first 2-3 weeks and close to normal in 6-8 weeks. Hope this answers your question.Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor